Gastroenterology Community
Abdominal concern
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Abdominal concern

I have a very bad back problem with multiple levels of canal stenosis, and have been put on Naproxen SR Tablets in conjunction with Somac-which is an enteric-coated tablet of Pantoprazole to protect my stomach. I had a number of years ago Helicobacter Pylori for which I have been treated. Recently, I have had a sqeemish feeling in my abdomin (abdomen) and bouts of nausea , belching and a cherning feeling. Any idea what this could be? Could I possible have an ulcer as I have been on the Naproxen SR Tablets for 5 months now?  
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Digestive Answerers
Avatar_m_tn
Blank
fntn
MI
Avatar_n_tn
Blank
cnoevl21
Avatar_m_tn
Blank
me_just34